Asymptotic Expansions for Linear Symmetric Hyperbolic Systems with Small Parameter

Date

1999-09-09

Authors

Hawamdeh, O.
Perjan, Andrei

Journal Title

Journal ISSN

Volume Title

Publisher

Southwest Texas State University, Department of Mathematics

Abstract

The boundary layer functions method of Lyusternik-Vishik is used to obtain asymptotic expansions of the solutions to the Cauchy problem for linear symmetric hyperbolic systems with constant coefficients as the small parameter tends to zero.

Description

Keywords

Hyperbolic systems, Asymptotic expansions, Boundary layer functions, Singular perturbations

Citation

Hawamdeh, O., & Perjan, A. (1999). Asymptotic expansions for linear symmetric hyperbolic systems with small parameter. Electronic Journal of Differential Equations, 1999(31), pp. 1-12.

Rights

Attribution 4.0 International

Rights Holder

Rights License